# SDR USAA2013071900027

- Difficulty date: July 14, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 42,373 hours, 15,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320900000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON AFT CARGO FLOOR PANEL NR 151PF BETWEEN FR58 TO FR59 & BETWEEN Y1292 TO -Y1292.  REPLACED AFT CARGO FLOOR PANEL IAW SRM 53-02-00, FIG. 209.
